Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    I did a bad thing
    avatar
    mommaange1 posted:
    So, after my hospital stay, they made me throw out all the meds I could not take anymore. Well I have been having terrible cravings for the serequel. Serequel is like my heroin. What I did last night was terrible. My son takes serequel 100mg and I have always taken 800mg. I am so ashamed that I broke down and stole his serequel. I didnt know I was capable of such a thing. I am a terrible person. I have been working with my therapist about my cravings but I was not strong. I have no idea what came over me. Wait til she hears about this. I have been off the serequel since Nov 11. More then two months I have fought it. Now I know a bit off what drug addicts go through. I guess you can now officially call me a drug addict too
    Reply
     
    avatar
    ddnos responded:
    {{{{{{{{{{{{{{{Mamma}}}}}}}}}}}}}}}}}}} you are not a terrible person. Like you said, you did a bad thing, but that doens't make you a bad person. I just means that you need to work on this more with your tdoc and have her help you think of a strategy to prevent this from happening again. What I mean is, it's too easy the fact that your son takes the med, thus, it's right there at your disposal. So maybe between you and her or your husband or a friend, you call can figure out a way that someone else will be in charge of your sons meds. They will be locked up so you can't access them in a moment of weakness. That's will help so you can't do that again, but the terapy will be to help you work on the inside - the real issues. But in the meantime, you can't have access to your sons meds and need to come up with a way for that to happen, you know?

    If you don't already have an appt with your tdoc soon, I would see about making one for this week if possible. Then tell her everything. If she's worth her salt, she's not going to judge or condemn you or feel any less of you - she's there to help you and she can't do so if you aren't totally honest with her and yourself.

    Again, taking the serequel last night does not automatically mean you are a terrible person. It means you made a mistake re something that is very difficult for you. Try not to put a blanket, negative statement over yourself based on one incendent - though I realize that can sometimes be hard.

    Talk with your tdoc

    Debbie
    Fear: False Evidence Appearing Real. ~Author Unknown
     
    avatar
    bptwin responded:
    Good for you for coming clean. I went off of Seroquel about 2 years ago and it was very difficult (and I was only taking about 50 mg a night). For me, the problem was that nothing else seemed work as good as Seroquel,

    My mom used to take Seroquel (she was on 400 mg a night) and is now on Saphris.

    Congrats for going over 2 consecutive months without Seroquel! You can do it!
     
    avatar
    DoOvers responded:
    Lighten up on yourself. Before I kicked my brother out and before I knew that this drug had any addictive properties I'd notice from time to time that I'd be a little short on my seroquel. When he couldn't get heroin he would take this. Sometimes he would snort it. This sounds more like an impulsive decision than anything else. Talk to your therapist but don't waste too much time dwelling on it in the meantime.
    A.C.T.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    NSAIDS and lithiumExpert
    Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
    Was this Helpful?
    74 of 98 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.